# SDR ASOA2013111109392

- Difficulty date: October 11, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 24,297 hours, 17,094 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD SIDE OF COCKPIT DOOR CUTOUT AT FRAME 279 CORRODED.  REPAIRED CORRODED AREA IAW REO 670-53-11-745.
